Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have itchy bumps under my underarms, genital, used trolamine, nystatin, stopped, itching now. Cure?

hi ,i have itchy bumps under my underarms and my genital i went to the doctor and they gave me this cream called trolamine and nystatin it was working as long as i was using it but after i stop it came back worst itching like crazy i haven't went back ,i was wondering what you think i can do about it ,maybe something natural but please help!!!
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Hi there,
The condition what you are describing is typical of fungal infection of skin also called tenia or ringworm. This infection is caused by fungi called dermatophytes. These dermatophytes have affinity for skin and they cause superficial infection leading to itchy patches which spread as you keep scratching. The underarms and upper thighs especially creases near the genitals are more prone for the infection due to moisture and sweat in those regions.
Treatment of this condition is local application of antifungal cream with oral antifungal drugs. This therapy is required for more than 2 weeks to avoid recurrence. Some therapies go for more than a month. Please consult your dermatologist and do not stop the drugs in between and complete the whole course of therapy.
To avoid recurrence of symptoms, keep those areas clean and dry.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor